# SDR DXTA2024121101437

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N466QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500757
- Aircraft time: 1,018 hours, 762 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS: FLAPS FAIL AMBER CAS AFTER SELECTING FLAPS FULL. FLAPS ARE STUCK SOMEWHERE BETWEEN FLAPS 2 AND FULL. POWERED UP AIRCRAFT, FLAP INDICATION WAS AT FULL DOWN WITH FLAP HANDLE AT FULL UP POSITION. WAITED FOR AIRCRAFT TO FULLY BOOT UP AND CHECKED FOR ACTIVE FLAP FAULTS AND FOUND NO ACTIVE FLAP FAULTS. SET FLAP HANDLE TO THE FULL DOWN POSITION AND WAITED FOR ABOUT 1-2 MINUTES, WHEN FLAP HANDLE WAS PLACED IN THE RETRACTED POSITION, FLAPS AND INDICATION MOVED THE FULLT RETRACTED POSITION. RAN THE FLAPS INTO ALL POSITIONS WITH A TECH OUTSIDE VERIFYING THE FLAPS MIRRORED THE INDICATION AND THE FLAP HANDLE POSTION PERFORMED THE PHENOM 300E AMM FLAPY SYSTEM OPERATIONAL CHECK CHAPTER 27-50-00 THREE TIMES (WITH A TECH MONITORING THE OUTSIDE FLAP MOVEMENT FOR SMOOTH OPERATION) WITH / SATISFACTORY RESULTS.
